# SDR 98ZZZM162

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 3442 · Weather Radar System
- Part: Radar R/T
- Part number: MI585161
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FURING FLT 642 FROM MCO AIRCRAFT 468, REPORTED WX RADAR WILL NOT PAINT WX OR GROUND.  AIRCRAFT RETURNED TO MCO.  REMOVED AND REPLACED THE WEATHER RADAR R/T.  SYSTEM OPS CHECKED NORMAL PER MM 34-41-0.  AIRCRAFT RETURNED TO SERVICE.
